Journals / Tüberküloz ve Toraks / 2016 / Cilt: 64 - Sayı: 3

Moksifloksasin ilişkili trombositopeni: Olgu sunumu

Moxifloxacin related thrombocytopeniae: A case report*

Pages
250–252
Publication Date
2022-11-06
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Other causes of thrombocytopenia were excluded and the thrombocyte count returned to normal after discontinuation of moxifloxacin.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Drug-induced thrombocytopenia can be caused by various medications, most frequently, antibiotics.
📊
Key Findings & Data:The case is here presented of a 60-year old male with chronic obstructive pulmonary disease who presented with complaints of progressively worsening dyspnea.
💡
Conclusion & Impact:Other causes of thrombocytopenia were excluded and the thrombocyte count returned to normal after discontinuation of moxifloxacin.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

Drug-induced thrombocytopenia can be caused by various medications, most frequently, antibiotics. There have been reports of thrombocytopenia cases due to the usage of quinolone antibiotics, although moxifloxacin-related thrombocytopenia has been reported very rarely. The case is here presented of a 60-year old male with chronic obstructive pulmonary disease who presented with complaints of progressively worsening dyspnea. After hospitalization, progressive thrombocytopenia was detected which had started on the 3rd day of moxifloxacin treatment. Other causes of thrombocytopenia were excluded and the thrombocyte count returned to normal after discontinuation of moxifloxacin.

Özet

İlaç kullanımına bağlı trombositopeniler çeşitli ilaçlarla ortaya çıkabilir. Bu tablo sıklıkla antibiyotiklere bağlı olarak gelişmektedir. Kinolon grubu antibiyotik kullananlarda trombositopeni bildirilmiştir. Ancak moksifloksasine bağlı trombositopeni olguları nadirdir. Sunulan 60 yaşındaki erkek hastada kronik obstrüktif akciğer hastalığı (KOAH) mevcuttu ve giderek artan nefes darlığı nedeniyle başvurdu. Hastaneye yatırılan olguda moksifloksasin kullanımının üçüncü gününde başlayan trombositopeni saptandı. Diğer trombositopeni nedenlerinin dışlandığı hastada moksifloksasinin kesilmesinden sonra trombosit düzeyi normale döndü.

🔖

Cite This Article

ACAT, M., KÖROĞLU, M., ÇÖRTÜK, M., YAZICI, O., CASİM, H., BENLİ, A. R., ÇETİNKAYA, E. (2022). Moksifloksasin ilişkili trombositopeni: Olgu sunumu. Tüberküloz ve Toraks, Cilt: 64 - Sayı: 3, 250–252. https://ajindex.com/articles/618537

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (3)

  1. Aster RH, Curtis BR, McFarland JG, Bougie DW. Drug- induced immune thrombocytopenia: pathogenesis, diagnosis, and management. J Thromb Haemost 2009;7:911-8.
  2. Aster RH, Bougie DW. Drug-induced immune thrombocytopenia. N Engl J Med 2007;357:580-7. Coker TJ. Drug-induced immune thrombocytopenia due to moxifloxacin. BMJ Case Rep 2013;2013.
  3. Surana SP, Sardinas Z, Multz AS. Moxifloxacin (avelox) induced thrombotic thrombocytopenic purpura. Case Rep Med 2012;2012:459140. Mailman JF, Stigant C, Martinusen D. Moxifloxacin-induced immune-mediated thrombocytopenia in a chronic kidney disease patient receiving hemodialysis. Ann Pharmacother 2014;48:919-22.